# SDR GTIA2019121234856

- Difficulty date: December 12, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N609NK
- Make and model: Airbus A320-232
- Aircraft serial: 4951
- Aircraft time: 31,191 hours, 14,299 cycles
- System (JASC): 4990 · APU Oil System
- Part: Acm
- Condition: Leaking
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF FROM CLT FUMES SMELL IN CABIN AND COCKPIT APPLIED COM 3.226.1 FUME DISSAPATED WITH PACK 1 OFF ON DECENT INTO MCO , OUT OF 10,000 FT FUMES STARTED AGAIN WITH PACK 1 STILL OFF.-ACCOMPLISHED TSM 05-50-00-810-831-A FOR CABIN ODOR RAN BOTH PACKS ON APU BLEED, ISOLATED PACKS, NO SIGN OF CONTAMINATION. RAN BOTH ENG BLEED =, ALSO ISOLATED PACKS, NO SIGN OF CONTAMINATION, INSPECTEDPACKS AND APU AREAS, OIL DRIPPING FROM FORWARD BEARING WITNESS DRAIN LINE AT CENTER PORT OF DRAIN MAST. PERFORMED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM IAW AMM 21-00-00. NO SMELL NOTED AFTER DECONTAMINATION. ( REF L.P. 250936802 FOR APU LEAK)
